MAUDE Adverse Event Report: I-SENS INC. CARESENS N BLOOD GLUCOSE MONITORING; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS INC. CARESENS N BLOOD GLUCOSE MONITORING; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505NA
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the customer had thrown away the complaint device and only given lot information of strip, i-sens analyzed the cause of higher readings than expectation with normal meter and retained strips.As a result of control solution test, all the measured values were within standard range, and the cv% was within the acceptance criteria (below 5%) which was satisfied to the standard at i-sens.As stated in the description of event, the fruit on the customer' finger might have contaminated blood sample, resulting in an erroneous reading.
 
Event or Problem Description
The customer checked his blood glucose after eating a fruit and coffee between 3 and 4 p.M., and it was 87mg/dl.However, he had symptoms of low blood glucose.They called the paramedics, they came in and checked his blood glucose about 15 minutes later, and it was 37mg/dl.The paramedics gave him an iv, was taken to the hospital.They kept him there for 3 hours, until his blood glucose was 260mg/dl.

Brand Name
CARESENS N BLOOD GLUCOSE MONITORING
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key8287759
Report Number3005621222-2019-00001
Device Sequence Number2418626
Product Code NBW
UDI-Device Identifier00885325000023
UDI-Public(01)00885325000023
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/04/2020
Device Model NumberGM505NA
Device Catalogue Number164301-202
Device Lot NumberQU05LR02N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1